# SDR YENA201803070127

- Difficulty date: March 7, 2018
- Submitted: March 9, 2018
- Operation: Air carrier
- Aircraft: N190JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000011
- Aircraft time: 34,454 hours, 21,797 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Part serial: 001568
- Condition: Failed
- Location: Emergency Lights
- Part time: 27,510 hours, 17,108 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN OVERHEAD EMERGENCY EXIT LIGHT INOPERATIVE.  FOLLOWED FIM 33-50-00-810-813-A.  FOUND THE POWER SUPPLY INOPERATIVE.  R & R THE POWER IAW AMM 33-50-01. OPS NORMAL.
